# SDR REXA2015111101098

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTS FOR FLOOR TRACK EMER LIGHTS ARE MISSING IN MULTIPLE LOCATIONS.  REPAIRED ELEC CONNECTORS FOR FLOOR TRACK EMER LIGHTS IAW ESPM 20-11-00.  OPERATIONS TESTED GOOD IAW AMM 33-51-00-710-801.
